MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated
Catalog Number 0167V16S
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Abdominal Distention (2601)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent a transurethral green light enucleation of the prostate preserving the 12 o clock urethral mucosa.The surgery was smooth, and postoperative catheterization was performed.After insertion of an f18 three way foley catheter, drainage was not smooth, resulting in postoperative urinary retention, bladder distension and pain, causing the patient suffering and secondary injury.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25325530
Report Number1018233-2026-03481
Device Sequence Number5291639
Product Code KOD
UDI-Device Identifier00801741019203
UDI-Public(01)00801741019203(11)231027(17)280628(10)MYHW0894
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0167V16S
Device Lot NumberMYHW0894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown